An axiomatization of the category of Petri net computations

Sassone, Vladimiro (1998) An axiomatization of the category of Petri net computations. Mathematical Structures in Computer Science, 8 (2). pp. 117-151. ISSN 09601295

Full text not available from this repository.


We introduce the notion of strongly concatenable process as a refinement of concatenable processes (Degano et al. 1996), which can be expressed axiomatically via a functor [script Q](_) from the category of Petri nets to an appropriate category of symmetric strict monoidal categories, in the precise sense that, for each net N, the strongly concatenable processes of N are isomorphic to the arrows of [script Q](N). In addition, we identify a coreflection right adjoint to [script Q](_) and characterize its replete image, thus yielding an axiomatization of the category of net computations.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 21:22
Last Modified: 14 Jun 2012 10:52
📧 Request an update